# SDR MALA110287

- Difficulty date: December 19, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,595 hours, 6,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 13 Ab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 13A & B MISSING. REINSTALLED EMERGENCY EMERGENCY LIGHT IAW 33-51-06.  OPS CHECKED GOOD.
